On roots of the automorphism group of a circular domain in $ℂ^n$
Annales Polonici Mathematici, Tome 55 (1991) no. 1, pp. 269-276
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We study the properties of the group Aut(D) of all biholomorphic transformations of a bounded circular domain D in $ℂ^n$ containing the origin. We characterize the set of all possible roots for the Lie algebra of Aut(D). There exists an n-element set P such that any root is of the form α or -α or α-β for suitable α,β ∈ P.
Keywords:
circular domain, automorphism group, maximal torus, Lie algebra, adjoint representation, root, root subspace
Affiliations des auteurs :
Jan Myszewski 1
@article{10_4064_ap_55_1_269_276,
author = {Jan Myszewski},
title = {On roots of the automorphism group of a circular domain in $\ensuremath{\mathbb{C}}^n$},
journal = {Annales Polonici Mathematici},
pages = {269--276},
year = {1991},
volume = {55},
number = {1},
doi = {10.4064/ap-55-1-269-276},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-55-1-269-276/}
}
TY - JOUR AU - Jan Myszewski TI - On roots of the automorphism group of a circular domain in $ℂ^n$ JO - Annales Polonici Mathematici PY - 1991 SP - 269 EP - 276 VL - 55 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-55-1-269-276/ DO - 10.4064/ap-55-1-269-276 LA - en ID - 10_4064_ap_55_1_269_276 ER -
Jan Myszewski. On roots of the automorphism group of a circular domain in $ℂ^n$. Annales Polonici Mathematici, Tome 55 (1991) no. 1, pp. 269-276. doi: 10.4064/ap-55-1-269-276
Cité par Sources :